# SDR DALA2022011100231

- Difficulty date: January 11, 2022
- Submitted: January 11, 2022
- Operation: Air carrier
- Aircraft: N825NW
- Make and model: Airbus A330-302
- Aircraft serial: 1679
- Aircraft time: 26,242 hours, 3,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3325 INDICATION OF LIGHTING STRIKE STA. FR45+8 BETWEEN STRINGER 7 AND 8. CORRECTIVE ACTION: INSTALLED TEMPORARY REPAIR PER 53-11-11-300 CATEGORY C REPAIR. (2082027)
